ASYMPTOTIC MAXIMA OF CONTINUOUS GAUSSIAN PROCESSES

被引:2
|
作者
MARCUS, MB [1 ]
机构
[1] NORTHWESTERN UNIV,DEPT MATH,EVANSTON,IL 60201
来源
ANNALS OF PROBABILITY | 1974年 / 2卷 / 04期
关键词
D O I
10.1214/aop/1176996613
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:702 / 713
页数:12
相关论文
共 50 条
  • [1] ASYMPTOTIC MAXIMA OF CONTINUOUS GAUSSIAN PROCESSES
    MARCUS, MB
    [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1973, 20 (03): : A398 - A398
  • [2] UPPER BOUNDS FOR ASYMPTOTIC MAXIMA OF CONTINUOUS GAUSSIAN PROCESSES
    MARCUS, MB
    [J]. ANNALS OF MATHEMATICAL STATISTICS, 1972, 43 (02): : 522 - &
  • [3] Maxima and sum for discrete and continuous time Gaussian processes
    Yang Chen
    Zhongquan Tan
    [J]. Frontiers of Mathematics in China, 2016, 11 : 27 - 46
  • [4] Maxima and sum for discrete and continuous time Gaussian processes
    Chen, Yang
    Tan, Zhongquan
    [J]. FRONTIERS OF MATHEMATICS IN CHINA, 2016, 11 (01) : 27 - 46
  • [5] MAXIMA OF STATIONARY GAUSSIAN PROCESSES
    PICKANDS, J
    [J]. ANNALS OF MATHEMATICAL STATISTICS, 1965, 36 (05): : 1604 - &
  • [6] MAXIMA OF STATIONARY GAUSSIAN PROCESSES
    PICKANDS, J
    [J]. ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE, 1967, 7 (03): : 190 - &
  • [7] The asymptotic distribution of the maxima of a Gaussian random field on a lattice
    Joshua P. French
    Richard A. Davis
    [J]. Extremes, 2013, 16 : 1 - 26
  • [8] Asymptotic behaviour of near-maxima of Gaussian sequences
    Vasudeva, Rasbagh
    Kumari, J. Vasantha
    [J]. METRIKA, 2014, 77 (07) : 861 - 866
  • [9] The asymptotic distribution of the maxima of a Gaussian random field on a lattice
    French, Joshua P.
    Davis, Richard A.
    [J]. EXTREMES, 2013, 16 (01) : 1 - 26
  • [10] Asymptotic behaviour of near-maxima of Gaussian sequences
    Rasbagh Vasudeva
    J. Vasantha Kumari
    [J]. Metrika, 2014, 77 : 861 - 866